×

zbMATH — the first resource for mathematics

La condition ”intégralement clos” dans quelques structures algébriques. (French) Zbl 0254.13011

MSC:
16Dxx Modules, bimodules and ideals in associative algebras
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] K. ASANO , Zur Arithmetik in Schiefringen , I (Osaka Math. J., t. 1, 1949 , p. 98-134). MR 11,154g | Zbl 0041.16601 · Zbl 0041.16601
[2] K. ASANO , Ueber die Quotientbildung von Schiefringen (J. Math. Soc. Japan, t. 1, 1949 , p. 73-78). Article | MR 11,154h | Zbl 0037.30605 · Zbl 0037.30605 · doi:10.2969/jmsj/00120073 · minidml.mathdoc.fr
[3] K. ASANO et K. MURATA , Arithmetical ideal theory in semigroups (J. Inst. Polytechnic. Osaka City Univ., serie A, t. 4, 1953 , p. 9-23). MR 15,502b | Zbl 0053.34902 · Zbl 0053.34902
[4] G. BIRKHOFF , Lattice Theory (Amer. Math. Soc. colloq. publications, vol. 25). Zbl 0153.02501 · Zbl 0153.02501
[5] A. H. CLIFFORD , Arithmetical and ideal theory of commutative semi-groups (Annals Math., t. 41, 1940 , p. 594-610). MR 2,4c | Zbl 0019.19401 | JFM 64.0056.03 · Zbl 0019.19401 · doi:10.2307/1968637 · www.emis.de
[6] DEDEKIND , Ueber den Zusammenhang zwischen der Theorie der Ideale und der höheren Kongruenzen (Abh Kgl. Ges. Wissenschaften Göttingen, 1878 ).
[7] P. DUBREIL , Algèbre 2e édition, Gauthier-Villars, Paris, 1953 . · Zbl 0174.30001
[8] P. DUBREIL , Initiation à la théorie des demi-groupés ordonnés , Cremonese, Rome, 1957 ). · Zbl 0079.25101
[9] M.-L. DUBREIL-JACOTIN , L. LESIEUR et R. CROISOT , Théorie des treillis et des structures algébriques ordonnés , Gauthier-Villars, Paris, 1953 . Zbl 0051.26005 · Zbl 0051.26005
[10] A. W. GOLDIE , The structure of prime rings with maximum condition (Proc. nat. Acad. Sc. U. S. A., t. 44, 1958 ). MR 20 #3182 | Zbl 0088.03401 · Zbl 0088.03401 · doi:10.1073/pnas.44.6.584
[11] W. KRULL , Idealtheorie , Springer, Berlin, 1935 . Zbl 0011.19702 | JFM 61.0113.01 · Zbl 0011.19702 · www.emis.de
[12] L. LESIEUR , Séminaire P. Dubreil , M.-L. Dubreil-Jacotin, C. Pisot, 1954 - 1955 , exposé 11. Numdam · numdam:SD_1954-1955__8__A4_0
[13] L. LESIEUR et R. CROISOT , La théorie neothérienne des anneaux, des demi-groupes et des modules dans le cas non commutatif , I (Colloque d’Agèbre Supérieure, Bruxelles, 1956 ). Zbl 0084.02701 · Zbl 0084.02701
[14] L. LESIEUR et R. CROISOT , La théorie neothérienne des anneaux des demi-groupes et des modules dans le cas non commutatif , II (Math. Ann., t. 134, 1958 , p. 458-476). MR 21 #2667 | Zbl 0080.02805 · Zbl 0080.02805 · doi:10.1007/BF01343795 · eudml:160600
[15] P. LORENZEN , Abstrakte Begründung der multiplikativen Idealtheorie Math. Z., t. 45, 1939 ). MR 1,101c | Zbl 0021.38703 | JFM 65.0101.01 · Zbl 0021.38703 · doi:10.1007/BF01580299 · eudml:168865
[16] I. MOLINARO , C. R. Acad. Sc., t. 238, 1954 , p. 1284-1285 et 1767-1769. MR 15,675b | Zbl 0055.02403 · Zbl 0055.02403
[17] S. MORI et T. DODO , Bedingungen für ganze Abgeschlossenheit in Integritätsbereichen (J. Sc. Hiroshima Univ. t. 7, 1937 , p. 15-28). Zbl 0016.00403 | JFM 63.0085.05 · Zbl 0016.00403 · www.emis.de
[18] M. NAGATA , Basic theorems on general commutative rings (Mem. Coll. Sc. Univ Kyoto, série A, t. 29, 1955 , p. 59-77). Article | MR 17,122a | Zbl 0064.26601 · Zbl 0064.26601 · minidml.mathdoc.fr
[19] O. G. NORTHCOTT , Idealtheorie , Cambridge University Press, 1953 . Zbl 0052.26801 · Zbl 0052.26801
[20] O. ORE , Ueber den Zusammenhang zwischen den definirenden Gleichungen in der Idealtheorie in algebrischen Körpern I (Math. Ann. t. 96, 1926 , p. 313 et suiv.). JFM 52.0152.01 · JFM 52.0152.01
[21] M. YOSIDA et M. SAKUMA , On integrally closed noetherian rings (J. Sc. Hiroshima Univ., t. 17, 1954 , p. 311-315). MR 16,560f | Zbl 0057.27001 · Zbl 0057.27001
[22] B. L. VAN DER WAERDEN , Moderne Algebra t. II, Springer, Berlin, 1931 . · Zbl 0002.00804
[23] M. WARD et R. P. DILWORTH , Residuated Lattices (Trans. Amer. Math. Soc., t. 45, 1939 , p. 335-354). MR 1501995 | Zbl 0021.10801 | JFM 65.0084.01 · Zbl 0021.10801 · doi:10.2307/1990008 · www.emis.de
[24] G. MAURY , C. R. Acad. Sc., t. 245, 1957 , p. 265 ; t. 247, 1958 , p. 254 ; t. 248, 1959 , p. 3260 ; t. 249, 1959 , p. 2702. Zbl 0098.01603 · Zbl 0098.01603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.